# SDR AALA2018072389029

- Difficulty date: July 14, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug MD 83
- Aircraft serial: 53617
- Aircraft time: 52,883 hours, 26,707 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Defective
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS,  BOTH CAPTAIN`S AND FIRST OFFICER`S,  WHEN DEPRESSED TRAVEL 3 TO 4 INCHES WITH NO EFFECT. THEN  GRAB SUDDENLY AND AGGRESSIVELY. PRESSURE AND QTY INDICATIONS ARE NORMAL. BLED BRAKES IAW MM 32-42-01. TAXIED AIRCRAFT AND NO DISCREPANCY NOTED.
